# SDR UIEA2022032900252

- Difficulty date: March 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 51,889 hours, 28,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 14141H8086
- Condition: Shorted
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW SHORTED OUT DURING DESCENT( REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-11, OPS CK GOOD. )
